# SDR SCNA20160930201

- Difficulty date: September 30, 2016
- Submitted: September 30, 2016
- Operation: Air carrier
- Aircraft: N711SY
- Make and model: Boeing 737-73V
- Aircraft serial: 30245
- Aircraft time: 49,442 hours, 26,902 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Worn
- Location: Pneumatic Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT A/C BAY, GROUND PNEUMATIC DOOR INNER SURFACE HAS AREAS OF WEAR AND MISSING PAINT.  BLENDED DAMAGE ON GROUND PNEUMATIC DOOR, ORIGINAL T=.100 AFTER BLENDING T=.075, .025 MATERIAL LOSS, OUT OF LIMITS.  FABRICATED NEW DOOR AND INSTALLED.
